# SDR SWIA971759

- Difficulty date: April 7, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 21,276 hours, 26,526 cycles
- Engine: Pwa PW118B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER ONE NH GAUGE WAS FLUCTUATING FROM 50 PERCENT TO 98 PERCENT WITH NO ENGINE SURGE, ANALOG AND DIGITAL.  RETURNED TO SLC.  REMOVED AND REPLACED NUMBER ONE NH GAUGE, OPS CHECKS GOOD.  (P/N SEDLOL29M) (S/N 1752) ON, (S/N 126) OFF.
